# SDR ASAA1047280

- Difficulty date: January 12, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 32,894 hours, 19,699 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268A
- Part serial: MA6318
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD NR 5 SPOILER UPPER SKIN DENTED WITHIN CRITICAL AREA 3 INCHES FROM LEADING EDGE 19 INCHES FROM OUTBOARD END.  REPAIRED DENT DAMAGE ON UPPER SURFACE OF SPOILER NR 5.
